MathSciNet Relay Station
MathSciNet bibliographic data
MR2181248 (2006h:30035) 30F45
Väisälä, Jussi Quasihyperbolic geodesics in convex domains. Results Math. 48 (2005), no. 1-2, 184–195.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement